# SDR EE4Y2021101814072

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N956QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000056
- Aircraft time: 32,975 hours, 19,475 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION, WE FOUND THE FUSELAGE SKIN WITH HEAVY CORROSION AT THE INTERNAL SURFACE, BETWEEN FR73 AND 74 AND BETWEEN STRINGER 29L AND 28R JUST AT THE SKIN JUNCTION.THE DAMAGE
WAS REPAIRED INSTALLING AN EXTERNAL REPAIR DOUBLER AS
PER E.O. # COO-EO-2021-13775 R00, ETD2021-190-029469 REV:/ AND APPROVED ON ANAC FORM F-200
PROVIDED BY EMB
